Alert archive / New York / Small Craft Advisories in 2020
Small Craft Advisory 91, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Sep 28, 2020, 2:03 PM EDT. It took effect at Sep 28, 2020, 11:00 PM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2020, 2:03 PM EDT (18:03 UTC)
- In effect from
- Sep 28, 2020, 11:00 PM EDT
- Expired
- Sep 29, 2020, 2:00 PM EDT
- In force
- 15 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted.
371 WHUS71 KBUF 281803 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 203 PM EDT Mon Sep 28 2020 LEZ040-041-290215- /O.NEW.KBUF.SC.Y.0091.200929T0300Z-200930T0000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 203 PM EDT Mon Sep 28 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 8 PM EDT TUESDAY... * WHAT...Southwest winds 15 to 25 knots and waves 4 to 7 feet expected. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...From 11 PM this evening to 8 PM EDT Tuesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042>045-290215- /O.NEW.KBUF.SC.Y.0091.200929T0400Z-200930T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 203 PM EDT Mon Sep 28 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT TUESDAY... * WHAT...Southwest winds 15 to 25 knots and waves 3 to 6 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to the Saint Lawrence River. * WHEN...From midnight tonight to 8 PM EDT Tuesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Reynolds
5 follow-up statements
659 WHUS71 KBUF 290021 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 821 PM EDT Mon Sep 28 2020 LEZ040-041-290900- /O.CON.KBUF.SC.Y.0091.200929T0300Z-200930T0000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 821 PM EDT Mon Sep 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT TUESDAY... * WHAT...Southwest winds 15 to 25 knots and waves 4 to 7 feet expected. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 8 PM EDT Tuesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042>045-290900- /O.CON.KBUF.SC.Y.0091.200929T0400Z-200930T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 821 PM EDT Mon Sep 28 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM EDT TUESDAY... * WHAT...Southwest winds 15 to 25 knots and waves 3 to 6 feet expected. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to the Saint Lawrence River. * WHEN...From midnight tonight to 8 PM EDT Tuesday. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
682 WHUS71 KBUF 290453 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1253 AM EDT Tue Sep 29 2020 LEZ040-041-291300- /O.CON.KBUF.SC.Y.0091.000000T0000Z-200930T0000Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 1253 AM EDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 knots and waves 4 to 7 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042>045-291300- /O.CON.KBUF.SC.Y.0091.000000T0000Z-200930T0000Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 1253 AM EDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 25 knots and waves 3 to 6 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to the Saint Lawrence River. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JLA
974 WHUS71 KBUF 290757 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 357 AM EDT Tue Sep 29 2020 LEZ040-041-291600- /O.EXT.KBUF.SC.Y.0091.000000T0000Z-200929T1800Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- 357 AM EDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Southwest winds 10 to 20 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Erie from Ripley to Buffalo. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LOZ042>045-291600- /O.EXT.KBUF.SC.Y.0091.000000T0000Z-200929T1800Z/ Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 357 AM EDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Southwest winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from the Niagara River to the Saint Lawrence River. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JLA
648 WHUS71 KBUF 291459 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 1059 AM EDT Tue Sep 29 2020 LEZ040-041-LOZ042-291600- /O.CAN.KBUF.SC.Y.0091.000000T0000Z-200929T1800Z/ Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- 1059 AM EDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds and waves have decreased enough to allow the small craft advisory to be cancelled. However 2 to 4 foot waves from Ripley to Buffalo will occur into this afternoon. $$ LOZ043>045-291800- /O.CON.KBUF.SC.Y.0091.000000T0000Z-200929T1800Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 1059 AM EDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WHAT...Southwest winds 15 to 25 knots and waves 3 to 5 feet. * WHERE...The nearshore waters of Lake Ontario from Hamlin Beach to the Saint Lawrence River. * WHEN...Until 2 PM EDT this afternoon. * IMPACTS...Winds and/or waves will cause hazardous conditions that could capsize or damage small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
497 WHUS71 KBUF 291751 MWWBUF URGENT - MARINE WEATHER MESSAGE National Weather Service Buffalo NY 151 PM EDT Tue Sep 29 2020 LOZ043>045-291900- /O.EXP.KBUF.SC.Y.0091.000000T0000Z-200929T1800Z/ Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- 151 PM EDT Tue Sep 29 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON... Winds and waves have decreased enough to allow the small craft advisory to expire. However 2 to 4 foot waves from Hamlin Beach to the Saint Lawrence River will occur this afternoon. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 11:11 AM EDT, 2 hours 52 minutes earlier.
Area forecast discussion, Sep 28, 11:11 AM EDT, 2 hours 52 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 1111 AM EDT Mon Sep 28 2020 .SYNOPSIS... A cold front crossing the Upper Great Lakes will slowly push across our area tonight, bringing an end to recent late summer weather. The front will usher in notably cooler weather with temperatures day to day lowering right through the end of the work week. The more seasonable temperatures will be accompanied by some badly needed rainfall. && .NEAR TERM /THROUGH TONIGHT/... Breezy and warm today, highs will once again crest in the upper 70s to low 80s along the lake plains. Although, there will be an increase in cloud cover as the front nears the region. While minor, a few stray showers or sprinkles can't be ruled out head of the front. Spotty coverage at best with most locations staying dry. Will be a warm and breezy this evening ahead of the approaching front. Temps may not drop off below the lower 70s until after the front passes toward midnight over western NY and after 4 AM on Tuesday over Genesee Valley/Finger Lakes and toward daybreak Tuesday over North Country. Expect temps to bottom out in the mid 50s to near 60F over western NY behind the front while readings remain in the mid to upper 60s by daybreak to east of Lake Ontario. Widespread rain showers is not anticipated to arrive over Western NY until late this evening at the earliest and more likely toward midnight. Showers will then spreading steadily east to the Finger Lakes and onwards to the North Country by daybreak on Tuesday. This will occur while the parent sfc low around 1000mb deepens below 985mb as it reaches just south of James Bay by 12z Tuesday. Most locations will see a few hours of rain, there may even be a few rumbles of thunder given that models do show a narrow ribbon of elevated instability along the front. Immediately in wake of the front, winds will shift to the west- southwest and become gusty for a brief time with gusts over 30 mph possible near Lake Erie. Late tonight, as the front moves east rain will have already diminished over western NY, especially over Niagara Frontier to west of Rochester. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... Water vapor imagery this Monday morning displays several shortwaves carving a longwave trough over the Central US, with another shortwave over northern British Columbia, one that will bring an increase in moisture for late this period. To open the period Tuesday, a cold front will have just passed through our region, with model consensus placing this cold front just to the east of Jefferson/Lewis counties at 12Z. Behind this front we'll have strong cold air advection, with 850 hPa temperatures dropping some 10 degrees over a 12-hour period, with 850 hPa temperatures in the mid single digits Celsius Tuesday morning. This cold air advection will yield temperatures Tuesday that will budge slightly from their morning values...with afternoon highs Tuesday in the low to mid 60s. East of Lake Ontario a few early upper 60 degree readings could remain after dawn and before cold air deepens behind the cold front. The stalling cold front near CNY will focus a boundary for rain showers through the day for our eastern zones, providing beneficial rains. Rainfall could amount to a half inch here Tuesday. To the west chances for showers will continue with steepening low level lapse rates and the nearing presence of an upper level long wave trough. Tuesday night the upper level jet will rapidly intensify, with speeds over southern Quebec reaching near 190 knots. This jet and 500 hPa shortwave will help to generate a surface wave along the stalled frontal boundary along the east coast. This surface wave will likely track near our eastern zones, through CNY, with additional low level convergence producing synoptic lift. With our region lying under the favorable lift of the right entrance region of an upper level jet...and in addition to the surface wave, another area of rain showers will blossom over our region. There may be developing instability aloft under this strengthening jet (especially eastern zones) to generate a few nocturnal rumbles of thunder. Temperatures aloft will cool to around +5 to +6C at 850 hPa Tuesday and Tuesday night over Lake Erie. This will be cool enough for the warm lake to provide instability to generate lake effect rain. A limiting factor will be wind shear, as an increase in the complexity of the atmosphere with several shortwaves passing through the mean upper level flow, may make it hard for the bands of rain to form. The most favorable time may be Tuesday night and into Wednesday morning, with southwest flow orienting a band of rain towards inland northeast areas of Lake Erie. Wednesday another shortwave will deepen the upper level trough further over the Central Great Lakes. This trough will push additional synoptic moisture eastward, allowing for chances for lake effect rain showers to the northeast of the Lakes. For both lakes, again a limiting factor will be wind shear, especially during the day Wednesday when increased boundary layer mixing and diurnal effects will likely weaken any lake effect rain showers that form. Additionally, while there will be an increase in low level moisture there will not be deep saturation to supply moisture to these lake effect rain bands. As a result any bands of rain that form this period will likely be weak to moderate in strength with the likely time period Tuesday night and then again Wednesday night. Elsewhere Wednesday night a few stray showers will be possible under the moist cyclonic flow aloft. It will be breezy both Tuesday and Wednesday, with the stronger wind gusts on Wednesday (near 35 mph NE of Lake Erie/30 mph NE of Lake Ontario) as the surface pressure gradient tightens between a ridge of high pressure nosing northward towards eastern NY, and surface trough lingering back across the Central Great Lakes. Temperatures both Tuesday and Wednesday will average near normal for daytime maximum temperature, and a few degrees above normal at night owing to the wealth of clouds around. && .LONG TERM /THURSDAY THROUGH SUNDAY/... A longwave trough will slowly pass over, and lift northeastward of our region this period, bringing chances for rain showers through Saturday. Early in the period cold air aloft and southwesterly flow ahead of the trough may generate lake effect rain to the northeast of the lakes through Friday, then behind the passage of a mid level trough axis Friday, a westerly flow Friday night and Saturday will focus rain showers east of the Lakes. A warm lake, and cooler air aloft will increase low level lapse rates, with an increase in buoyancy possibly producing a rumble of thunder Thursday - Friday near Lake Erie and immediate coastline. As this trough lifts northeastward Sunday the region will likely remain dry, with temperatures a few degrees warmer than Saturday. October will open with much below normal temperatures, with highs Thursday - Saturday 6 to 12F degrees below normal. Overnights will be chilly, and while there will be concerns for frost/freeze late in the period as 850 hPa temperatures dip below zero Celsius, the presence of the upper level trough/moisture and lacking strong surface high/subsidence may not lead to much areal coverage of frost/freeze. && .AVIATION /15Z MONDAY THROUGH FRIDAY/... While VFR will rule the majority of the time at area terminals today, there still remains a chance of a few stray showers ahead of the cold front. Of which, these showers or sprinkles will bring very brief MVFR CIGS (< 3000FT). Sfc winds will also pick up today with winds gusting up to 20-25kts. Strong cold front crosses region late this evening into the overnight hours. Conditions will deteriorate behind the front. Expect a few hour period of rain showers and possibly a few rumble of thunder as the front moves through. Will see south-southeast winds shift to the west-southwest and gust to 25-30 kts for a few hours behind the front along with a period of MVFR cigs developing especially over higher terrain of Western NY. Outlook... Tuesday and Wednesday...VFR/MVFR with a chance of showers. Thursday and Friday...MVFR with a chance of showers. && .MARINE... Winds will pick up today ahead of a cold front which will bring choppy conditions on area lakes this afternoon. Waves of 1-2 feet will be quite common on the lakes. A cold front arrives late tonight into early Tuesday morning. Boating conditions will deteriorate at that time as winds shift to the west-southwest and increase to Small Craft criteria on Lake Erie with onshore flow. There will be numerous additional opportunities for small craft conditions for the remainder of the week and by later in the week as colder air arrives across the region, the risk of waterspouts will increase as well. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...AR/JLA NEAR TERM...AR/JLA SHORT TERM...Thomas LONG TERM...Thomas AVIATION...AR/JLA MARINE...AR/JLA
Hazardous weather outlook, Sep 28, 1:51 PM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 151 PM EDT Mon Sep 28 2020 NYZ010-019-085-291800- Northern Erie-Chautauqua-Southern Erie- 151 PM EDT Mon Sep 28 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. There is a high swim risk along the Lake Erie beaches late tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A high swim risk will continue along the Lake Erie beaches Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ002>005-008-011>014-020-021-291800- Orleans-Monroe-Wayne-Northern Cayuga-Lewis-Genesee-Wyoming- Livingston-Ontario-Cattaraugus-Allegany- 151 PM EDT Mon Sep 28 2020 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-007-291800- Oswego-Jefferson- 151 PM EDT Mon Sep 28 2020 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a high swim risk along the eastern Lake Ontario beaches Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-291800- Niagara- 151 PM EDT Mon Sep 28 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a high swim risk along the western Lake Ontario beaches Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-LOZ042>045-062>065-291800- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 151 PM EDT Mon Sep 28 2020 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a risk of waterspouts Wednesday through Friday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-SLZ022-024-291800- Upper Niagara River and Buffalo Harbor-Lower Niagara River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 151 PM EDT Mon Sep 28 2020 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 4:51 PM EDT | Beach Hazards Statement | BUF | Chautauqua, Erie | 18 hr |
Nearby
Small Craft Advisories in New York, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.